English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Seven-dimensional octonionic Yang-Mills instanton and its extension to an heterotic string soliton

MPS-Authors
/persons/resource/persons20713

Nicolai,  Hermann
Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

342011.pdf
(Publisher version), 316KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Günaydin, M., & Nicolai, H. (1995). Seven-dimensional octonionic Yang-Mills instanton and its extension to an heterotic string soliton. Physics Letters B, 351(1-3), 169-172. doi:10.1016/0370-2693(95)00375-U.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5BA2-6
Abstract
We construct an octonionic instanton solution to the seven-dimensional Yang-Mills theory based on the exceptional gauge group G2 which is the automorphism group of the division algebra of octonions. This octonionic has an extension to a solitonic solution of the low energy effective theory of the heterotic string that preserves two of the sixteen supersymmetries and hence corresponds to N = 1 space-time supersymmetry in (2+1) dimensions transverse to the seven dimensions where the Yang-Mills instanton is defined.